MathSciNet Relay Station
MathSciNet bibliographic data
MR662473 30F35 (57N05 58F15 58F18)
Series, Caroline The infinite word problem and limit sets in Fuchsian groups. Ergodic Theory Dynamical Systems 1 (1981), no. 3, 337–360 (1982).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement